# SDR UHLA2012041100121

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,034 hours, 10,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Contaminated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP HANDLE STICKING AND HARD TO MOVE.  INSPECTED AND FOUND NO DEBRIS OR DAMAGE, VENT FLAP OPERATES NORMAL, NO DEFECTS NOTED.
